MathSciNet Relay Station
MathSciNet bibliographic data
MR1654432 (99i:76086) 76M10 (65M60 76A05)
Bao, Weizhu; Barrett, John W. A priori and a posteriori error bounds for a nonconforming linear finite element approximation of a non-Newtonian flow. RAIRO Modél. Math. Anal. Numér. 32 (1998), no. 7, 843–858.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement